A 46-year-old female asked:
Was treated for a uti with 10 days of cephalexin. day 6 treated for yi with 2 doses of diflucan. finished antibiotics yesterday and still have yeast?
1 doctor answer • 2 doctors weighed in
Infectious Disease 55 years experience
Yeast symptoms: A few possibilities. Maybe you no longer have yeast, but something else causing similar symptoms (e.g. allergy to a medication, detergent traces in underwear, and others. Or maybe it wasn't yeast to start with. Also, some yeasts are resistant to fluconazole (Diflucan) and other "azole" drugs. You'll need to see doctor in person to check diagnosis and perhaps a different anti-yeast prescription.
Created for people with ongoing healthcare needs but benefits everyone.
231 viewsReviewed >2 years ago
Last updated Jan 5, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.